# SDR AALA201711159002

- Difficulty date: November 8, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 21,148 hours, 7,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R4 DOOR SILL AT FRAME 68. REMOVED THE CORROSION AND INSTALLED A REPAIR ANGLE AND FILLERS IAW SRM 53-41-14-300-001.
